Log in
IBS Network
23,166 members7,808 posts

Buspirone

Has anybody’s gastroenterologist prescribed them Buspirone? This is what he prescribed to me after my colonoscopy and endoscopy came back clear. It’s an Anti-Anxiety medicine but it’s supposed to help with stomach cramps and stuff like that too, I guess. I’ve only been taking it for three nights and I do not like it, at all. I take it at 10 pm, and im usually asleep by 10:15 (it makes me very sleepy) and then around 2-3 am I wake up and don’t go back to sleep until around 7 which is when I need to be waking up. It’s very stressful and since it’s only my third time taking it I haven’t seen any progress with my stomach.

2 Replies
oldestnewest

PLEASE ask for a test for Dysbiosis. In the meantime for some relief take all carbs out of your diet.

Reply

I was on buspirone for several weeks and the side effects got worse for me I felt more depressed ,trembling unable to write my name properly and total lack of confidence and crying a lot normally I am a happy person and it just changed my personality I am off it now and feeling a lot better hope you feel a lot better soon Chrissy x

Reply

You may also like...